Side effects; always in effect before the drug

The side effects for Cymbalta hit me right of the get go, yet I have to wait three weeks to see if it does anything. All fun stuff. I have had some pretty nasty side effects in my day, but so far the Cymbalta is not too bad, not great, but not too bad. I have to take it in the morning because it is said to cause restlessness and make a person have trouble sleeping, which I thought would be fine, cause maybe that would help me stay alert in the morning. Because I like to be contrary I am instead getting yawn attacks in the afternoon and drop dead tired when I get home, which is also not so bad because a person should be tired when they go to bed. This drug is also said to cause dizziness, in fact that is the most common one they warn you about, but I have not had one touch of that. Mostly my complaint is that it upsets my stomach quite a bit, but then what doesn't? I will just have to watch that and make sure it is not one of those side effects that gets worse as you go, but it is is straight up nausea it is not a big deal and will likely fade.

This is very likely a huge coincidence, but the pain in my feet and wrists is almost gone and I have only had a very mild migraine (so mild I have not even bothered taking anything for it). I suspect it is just luck or the fact the weather improved vastly, but if it is the med then that is totally awesome... really, it is totally awesome when I get a migraine break anyway. So, all in all, this med does not seem that bad so far, considering I have usally had real bad luck with side effects in this preventative category. Usually mood related issues.
Post a Comment

I would love to just redirect you to the new site...

But sadly the redirect function doesn't function. I will continue to persist hitting it and see if it will eventually do something. Or s...